MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L UNKNOWN INFERIOR ENDPLATE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L UNKNOWN INFERIOR ENDPLATE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number UNKNOWN
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device approximately 15 years ago.The patient followed up with the implantation surgeon after experiencing increased lower back pain while squatting.Imaging was reviewed and it was determined that the poly inlay was expulsed.A dhr review could not be completed as the part numbers and lot numbers were not provided and could not be determined during the course of the investigation.Complaint trending found that the rate of complaints is within the level outline in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The pdl device remains implanted within the patient therefore no device evaluation was completed at this time.Imaging was provided that showed the expulsed poly inlay.There were no anomalies identified during the course of the complaint investigation.A reason for the poly inlay expulsion is unknown.This submission is 3 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc l device approximately 15 years ago.The patient followed up with the implantation surgeon after experiencing increased lower back pain while squatting.Imaging was reviewed on a peer-to-peer discussion it was determined that the poly inlay was expulsed or expulsing.The patient is asymptomatic and this was considered an ancillary radiographic finding.Surgeon was going to discuss possible medical or surgical interventions with the patient.At this time no intervention has been scheduled.

Brand Name
PRODISC L UNKNOWN INFERIOR ENDPLATE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25171582
Report Number3007494564-2026-00052
Device Sequence Number18676584
Product Code MJO
UDI-Device Identifier10705034700182
UDI-Public(01)10705034700182
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown